# SDR CALA2025070306184

- Difficulty date: July 1, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 113,995 hours, 14,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774415
- Part serial: 0420
- Condition: Low Pressure
- Location: Zone 800
- Part time: 82,477 hours, 8,277 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE PRESSURE GAUGE OUT OF GREEN BAND.   REMOVED AND REPLACED DOOR 4L ESCAPE SLIDE IAW AMM REF TASK 25-66-01-000-801 & TASK 25-66-01-400-801.
